MAUDE Adverse Event Report: PNEUPAC® PARAPAC® VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

PNEUPAC® PARAPAC® VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number V200DNUS
Medical Device Problem Codes Failure to Cycle (1142); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that the led's to a smiths medical pneupac® parapac® ventilator were not cycling.There were no reported adverse effects.
 
Event or Problem Description
Investigation results completed on a smiths medical ventilators|pneupac ventilators ventipac.
 
Additional Manufacturer Narrative
Investigation results completed on a smiths medical ventilators|pneupac ventilators ventipac.Physical device was visually inspected and found to have front panel and gas supply indicator damage.Testing verified complaint and no leds alarms working.This was isolated to interface board and battery holder.Unknown what caused the problem.Other repair summary included : replaced damaged oring, and upgraded the check valve.Re-bent front panel.Installed pm kit 510a3039.Device passed all delivery testing.

Brand Name
PNEUPAC® PARAPAC® VENTILATOR
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
MDR Report Key9101417
Report Number3012307300-2019-05071
Device Sequence Number1825191
Product Code BTL
UDI-Device Identifier35019315074183
UDI-Public35019315074183
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberV200DNUS
Device Catalogue Number130003V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date09/22/2019
Supplement Report FDA Received Date04/03/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1